Talk

Advanced search

Whether you’re a beauty novice or a confirmed fashionista, this topic is for consulting Mumsnetters on all things style-related. Plus, check out our Swears By page for the inside track on the next Mumsnet must-have.

Retinoids - increase acne?

(3 Posts)
cakedup Tue 05-Dec-17 22:54:33

I've heard good things about the Ordinary skincare range and the Retinoid products. However they state: "Acne-prone skin may experience a temporary increase in acne during the first few weeks of using any form of retinoid." Just wondering how common this is and if anyone has experienced this or not?

I'm not sure I have acne exactly, but I do get spots for which I use a prescription cream. I have an oily t-zone but like using anti ageing on my jowls, upper lip, neck and sometimes forehead.

SureIusedtobetaller Tue 05-Dec-17 23:02:09

I’ve used the 2percent stuff for a while with no problem and I recently switched to the 5 % in squalane. Horrific breakout. I’m far too old for spots!
Switching back. I assumed the new stuff was too oily but the rose hip oil didn’t make me break out so could be the retinoid?

cakedup Tue 05-Dec-17 23:11:00

SureIusedtobetaller I reckon so.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: